Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

frogamigo

Member
  • Posts

    50
  • Joined

  • Last visited

Reputation

0 Neutral

About frogamigo

  • Birthday 08/27/1982

Profile Information

  • Gender
    Male
  • Location
    WA
  1. Hi, so I had a mild IB and then everything was very clear for about 4 months. Now I am five months in, contemplating how much further to go, and all of a sudden I've had a very bad flare-up of acne, just as bad as any I had pre-Accutane. I don't know what to think. Has this ever happened to anyone here? Is it unusual? I was so optimistic about how things were going, but now I'm even doubting if Accutane will do any long-term help...
  2. *shrug* I take a multivitamin daily, it contains vitamin A
  3. I feel that that amount of vitamin A is negligible but not everyone will agree with me. =)
  4. I take a lot. I take - regular multivitamin: has everything in it, or at least most stuff, so it helps keep me healthy! - B-complex: Mainly I take it for reasons other than Accutane-management - vitamin E: I hear good things, so I take it, not sure if it does anything; supposedly helps immune system - biotin: same as Vitamin E; might help hair - Lots and lots of fish oil pills: helps skin, joints, energy levels & depression, memory, manage triglycerides (a potential problem w/ Accutane), m
  5. I would really not worry about it, but that's just me.
  6. I hate insurance companies, and I also hate the insane amounts of money they have to spend. It's horrible. =(
  7. Go, it sounds fun! If you know you'll be away from water, bring a large multi-gallon jug of water and you can use it in a pinch to rise your face. I have gone multi-day backpacking in the Northern Cascade mountains while taking Accutane, lugging along a tiny folding mirror and lotions and Cetaphil and all, and have been fine. =)
  8. I just wanted to mention, be reasonably catious about taking aspirin. I was using aspirin regularly for its supposed benefits and to treat pain/ inflammation. I have discovered that aspirin unfortunately makes blood clotting a lot harder when I have the occasional Accutane-induced nosebleed. Darn. Anyway I imagine ibuprofen being safer in this regard.
  9. Multivitamins are okay. The amount of vitamin A in multivitamins is negligible.
  10. I am 4 1/2 month in and I am still getting intermittent spots. Luckily it is *nothing* like it was before, although it is still unpleasant (maybe I am getting spoiled!).
  11. That eye gel crap is really good. It's this weird formula, sort of like putting softened petroleum jelly on your eyes. I put it on at night, my eyes get blurry, and then I go to sleep. It is inconvenient, but AMAZINGLY helpful.
  12. A cyst is a large, horrible, painful swelling. I have spent many many days in isolation because of how painful and embarrassing cysts are. I have not had any since taking Accutane
  13. I take multivitamins containing vitamin A, even though I am on Accutane. I do not think the relatively small amount of vitamin A in the multivitamin adds significantly to the hypervitaminosis already caused by Accutane. Just IMHO. http://dermatology.cdlib.org/95/letters/is...noin/danby.html Talking to a pharm. is a great idea!
×